# SDR AALA20120910005

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 5,853 hours, 2,273 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DENT IN LEFT HORIZONTAL STAB LEADING EDGE AREA.  INSTALLED DOUBLER PER 55-10-01-2R1.
